Flu Shot Time

I went in for my yearly primary care checkup.  I also needed this year’s flu shot and the 2nd part of the pneumonia shot I had forgotten to get.

Normally the pneumonia shot is given at age 65 but when you have crappy lungs they give it to you early because no one wants you getting pneumonia.

I love primary care because I ask a ton of questions and always get my answers. I love that our Drs Office have a message portal and if anything comes up you can send a message and get an answer that same day.

The new medication 1st.pill gave me a mouth full of pencil eraser size ulcers all under my tongue on the sides and underneath and in my throat. Needless to say, that is NOT the pill for me. I am on day two of trying to get rid of these mouth ulcers. Gargling with salt water and swishing some maalox.

It is so hard sometimes because my body hates medication and sometimes it has the rare side effects that most people never get.

Make sure you all get your flu shot so the flu does not spread to 1000’s of people.

Does anyone else have extreme reactions to medications?

 

11 thoughts on “Flu Shot Time

Add yours

  1. I try not to take any medication at all. This old body of mine can freak out at any time. I took a Triminic capsule about 40 years ago that was over the counter. I was up for three days. The VA is really proactive about giving the veterans flu shots. The military was real particular if you flew, they would not even tolerate an aspirin in your bloodstream. But I always found it amazing they would allow us to use Sudafed and fly.

    Liked by 1 person

      1. I agree and I have a lot of questions for my oncologist next month. I had to quit taking the Exemestane which is the hormone blocker in August due to the terrible side effects it was causing me. I get prolia injections every 6 months for Osteopenia that was found after radiation but I am not saying that caused it. Now it looks like those shots could have caused my jaw issues and maybe it was not TMJ but Osteonecrosis. Its so very frustrating to be a person who reacts badly to medicines anyway then have it cause new issues you never had before.

        Liked by 2 people

      2. Yow. I knew but mostly forgot that you were having cancer treatments. They can be bad enough for most people, but for having strong reactions to medication, must be difficult. I hope you find a good balance that works for you. I was going to throw in a joke about medicinal marijuana (I know someone that had to take it during chemo) but not sure what your reaction to that would be 😉

        Liked by 1 person

  2. I know this 86 year old lady at bible study that has a twitch in her face. The medicine the DR’s prescribed side effects were seizures and thoughts of suicide. She decided she is good with the twitch.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

WordPress.com.

Up ↑

%d bloggers like this: